Alert archive / Kansas / High Wind Watches in 2008

High Wind Watch 1, NWS Dodge City, KS

November 29, 200812 counties in Kansas

NWS Dodge City, KS issued this high wind watch at Nov 29, 2008, 3:24 AM CST for 12 counties in Kansas. It took effect at Nov 30, 2008, 10:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 29, 2008, 3:24 AM CST (09:24 UTC)
In effect from
Nov 30, 2008, 10:00 AM CST
Expired
Nov 29, 2008, 3:48 PM CST
In force
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 290924
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
324 AM CST SAT NOV 29 2008

...VERY STRONG WINDS ARE EXPECTED SUNDAY...

.A STRONG PRESSURE GRADIENT WILL AFFECT THE HIGH PLAINS REGION ON
SUNDAY AS SUSTAINED NORTHWEST WINDS INCREASE TO 30 TO 40 MPH WITH
HIGHER GUSTS BY AFTERNOON.

KSZ030-031-044>046-064>066-078>081-088>090-291730-
/O.NEW.KDDC.WI.Y.0044.081130T1600Z-081201T0000Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
324 AM CST SAT NOV 29 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

A LARGE UPPER LEVEL LOW PRESSURE WILL DEVELOP ACROSS THE MID
MISSISSIPPI VALLEY...AS AN INTENSE PRESSURE GRADIENT DEVELOPS
ACROSS THE CENTRAL HIGH PLAINS REGION SUNDAY. STRONG WINDS FROM
ALOFT SHOULD MIX TOWARD THE SURFACE AS SUSTAINED NORTHWEST WIND
SPEEDS REACH 30 TO 35 MPH SUNDAY AFTERNOON. WIND GUSTS SHOULD
REACH 50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ043-061>063-074>077-084>087-291730-
/O.NEW.KDDC.HW.A.0001.081130T1600Z-081201T0000Z/
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON-
STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
324 AM CST SAT NOV 29 2008 /224 AM MST SAT NOV 29 2008/

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

A LARGE UPPER LEVEL LOW PRESSURE WILL DEVELOP ACROSS THE MID
MISSISSIPPI VALLEY...AS AN INTENSE PRESSURE GRADIENT DEVELOPS
ACROSS THE CENTRAL HIGH PLAINS REGION SUNDAY. VERY STRONG WINDS
FROM ALOFT SHOULD MIX TOWARD THE SURFACE...ALLOWING SUSTAINED WIND
SPEEDS TO REACH NEAR 40 MPH SUNDAY AFTERNOON...WITH THE POTENTIAL
FOR GUSTS REACHING OR EXCEEDING 60 MPH AT TIMES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

RUSSELL
2 follow-up statements
000 
WWUS73 KDDC 291701
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1101 AM CST SAT NOV 29 2008

...VERY STRONG WINDS ARE EXPECTED SUNDAY...

.A STRONG PRESSURE GRADIENT WILL AFFECT THE HIGH PLAINS REGION ON
SUNDAY AS SUSTAINED NORTHWEST WINDS INCREASE TO 30 TO 40 MPH WITH
HIGHER GUSTS BY AFTERNOON.

KSZ030-031-044>046-064>066-078>081-088>090-300315-
/O.CON.KDDC.WI.Y.0044.081130T1600Z-081201T0000Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
1101 AM CST SAT NOV 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

A LARGE UPPER LEVEL LOW PRESSURE WILL DEVELOP ACROSS THE MID
MISSISSIPPI VALLEY...AS AN INTENSE PRESSURE GRADIENT DEVELOPS
ACROSS THE CENTRAL HIGH PLAINS REGION SUNDAY. STRONG WINDS FROM
ALOFT SHOULD MIX TOWARD THE SURFACE AS SUSTAINED NORTHWEST WIND
SPEEDS REACH 30 TO 35 MPH SUNDAY AFTERNOON. WIND GUSTS SHOULD
REACH 50 MPH AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ043-061>063-074>077-084>087-300315-
/O.CON.KDDC.HW.A.0001.081130T1600Z-081201T0000Z/
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON-
STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
1101 AM CST SAT NOV 29 2008 /1001 AM MST SAT NOV 29 2008/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

A LARGE UPPER LEVEL LOW PRESSURE WILL DEVELOP ACROSS THE MID
MISSISSIPPI VALLEY...AS AN INTENSE PRESSURE GRADIENT DEVELOPS
ACROSS THE CENTRAL HIGH PLAINS REGION SUNDAY. VERY STRONG WINDS
FROM ALOFT SHOULD MIX TOWARD THE SURFACE...ALLOWING SUSTAINED
WIND SPEEDS TO REACH NEAR 40 MPH SUNDAY AFTERNOON...WITH THE
POTENTIAL FOR GUSTS REACHING OR EXCEEDING 60 MPH AT TIMES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS73 KDDC 292148
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
348 PM CST SAT NOV 29 2008

...VERY STRONG WINDS ARE EXPECTED SUNDAY...

.A LARGE UPPER LEVEL LOW PRESSURE WILL DEVELOP ACROSS THE MID
MISSISSIPPI VALLEY...AS AN INTENSE PRESSURE GRADIENT DEVELOPS
ACROSS THE CENTRAL HIGH PLAINS REGION SUNDAY. STRONG WINDS FROM
ALOFT SHOULD MIX TOWARD THE SURFACE AS SUSTAINED NORTHWEST WIND
SPEEDS REACH 30 TO 45 MPH SUNDAY AFTERNOON. WIND GUSTS SHOULD REACH
55 MPH AT TIMES IN A FEW LOCATIONS.

A STRONG PRESSURE GRADIENT WILL AFFECT THE HIGH PLAINS REGION ON
SUNDAY AS SUSTAINED NORTHWEST WINDS INCREASE TO 30 TO 45 MPH WITH
HIGHER GUSTS BY AFTERNOON.

KSZ043-061>063-074>077-084>087-300600-
/O.UPG.KDDC.HW.A.0001.081130T1600Z-081201T0000Z/
/O.EXB.KDDC.WI.Y.0044.081130T1500Z-081201T0000Z/
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON-
STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
348 PM CST SAT NOV 29 2008 /248 PM MST SAT NOV 29 2008/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST
/5 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM
CST /5 PM MST/ SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP ACROSS WESTERN
KANSAS SUNDAY. SUSTAINED WINDS SPEEDS 30 TO 45 MPH CAN BE EXPECTED
THROUGH MUCH OF THE AFTERNOON WITH WIND GUSTS UP TO 55 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ030-031-045-046-064>066-078>081-088>090-300600-
/O.EXT.KDDC.WI.Y.0044.081130T1500Z-081201T0000Z/
TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-
PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE...
HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
348 PM CST SAT NOV 29 2008

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. 

NORTH TO NORTHWEST WINDS WILL DEVELOP BY EARLY SUNDAY AFTERNOON.
SUSTAINED WINDS SPEEDS 25 TO 35 MPH CAN BE EXPECTED THROUGH MUCH
OF THE AFTERNOON WITH WIND GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ044-300600-
/O.EXT.KDDC.WI.Y.0044.081130T1500Z-081201T0000Z/
LANE-
INCLUDING THE CITY OF...DIGHTON
348 PM CST SAT NOV 29 2008

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. 

STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP ACROSS WESTERN KANSAS
SUNDAY. SUSTAINED WINDS SPEEDS 30 TO 45 MPH CAN BE EXPECTED
THROUGH MUCH OF THE AFTERNOON WITH WIND GUSTS UP TO 55 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


18

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this high wind watch went out at Nov 28, 3:18 PM CST, 12 hours 6 minutes earlier.

Area forecast discussion, Nov 28, 3:18 PM CST, 12 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
318 PM CST FRI NOV 28 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE TEMPERATURES THIS WEEKEND AND
STRONG WINDS ON SUNDAY.

A LEAD SHORTWAVE TROUGH ON THE EAST SIDE OF A LONGWAVE TROUGH WILL
MOVE EAST INTO THE MID MISSISSIPPI VALLEY TONIGHT. A SECONDARY
SHORTWAVE TROUGH OVER THE NORTHERN ROCKIES WILL DIVE INTO SOUTHWEST
KANSAS BY MORNING THEN RAPIDLY MOVE INTO THE MID MISSISSIPPI VALLEY
BY EVENING. THIS SECOND SHORTWAVE IS NOT EXPECTED TO BRING ANY
PRECIP TO SOUTHWEST KANSAS WITH THE MEAN LAYER RH FAIRLY DRY.
ANOTHER IMPULSE WILL MOVE DOWN ACROSS THE EASTERN CWA ON SUNDAY
BRINGING MAY BE A FEW SPRINKLES EAST TO VIRGA WEST.

FOR TONIGHT LOOK FOR CLOUDY SKIES WITH WITH LIGHT AND VARIABLE WINDS
BECOMING LIGHT WEST. LOWS TONIGHT WILL RANGE FROM 28 NORTH TO 32
SOUTH. SOME LEFT OVER SNOW PACK FROM JUST NORTH OF GARDEN CITY TO
SOUTH OF HAYS MAY KEEP LOWS A BIT COLDER THERE. ON SATURDAY LOOK FOR
SKIES TO BECOME PARTLY CLOUDY IN BACK OF THE SHORTWAVE TROUGH WITH
SOME SUBSIDENCE. LIGHT WEST WINDS INCREASE TO THE NORTHWEST AT 15 TO
25 MPH. HIGHS AROUND 50 LOOK GOOD WITH CURRENT GUIDANCE AND FORECAST
SOUNDINGS. ON SATURDAY NIGHT NORTHWEST WINDS CONTINUE AT 10 TO 20
MPH WITH A WELL MIXED LOW LEVELS. HAVE RAISED LOWS A FEW DEGREES
INTO THE UPPER 20S AND LOWER 30S. ON SUNDAY WITH PARTLY CLOUDY SKIES
THE WINDS WILL BECOME NEAR ADVISORY CRITERIA WITH NORTHWEST WINDS AT
25 TO 35 MPH. FORECAST SOUNDINGS VARY WITH 850MB TEMPS FROM -2 TO 3C
SO WILL HEDGE TOWARD MIDDLE OF THE ROAD FOR HIGHS IN THE MID TO
UPPER 40S. THESE TEMPS ARE CLOSER TO COOLER MET GUIDANCE.

DAYS 3-7...

THE MAIN FORECAST ISSUES TODAY ARE THE AMOUNT OF DOWNSLOPE
WARMING TUESDAY AND EXTENT OF COLD SURGE WEDNESDAY.

WE GENERALLY FOLLOWED THE 12Z ECMWF/CANADIAN SOLUTION WHICH SHOWS A
MUCH SHARPER UPPER TROUGH IN THE PLAINS BY WED/THU. MAXES WERE
LOWERED INTO THE LOWER 40S FOR WEDNESDAY AND LOWS WERE DROPPED TO
19-21F FOR THURSDAY MORNING. AHEAD OF THIS COLD SURGE, MAXES FOR
TUESDAY WERE RAISED A FEW DEGREES INTO THE 63-69 RANGE FROM NE TO SW
ACROSS THE FCST AREA. HOWEVER, THE WARMEST AIR MAY STAY SOUTH AND
NORTH OF OUR FCST AREA. THE ECMWF SHOWS A SFC LOW FORCED BY
DOWNSLOPE FLOW ACROSS NORTHWEST OKLAHOMA, AND THE SYNOPTIC LOW OVER
NEBRASKA. SO THERE MAY BE A WEAK FRONT (OR TEMPERATURE GRADIENT
ALONG THE NORTHERN EDGE OF A WARM PLUME) JUST TO OUR SOUTH, WHICH
WOULD KEEP SW KS FROM REALLY HEATING UP.

&&

.AVIATION...

PATCHY IFR/LIFR CIGS WILL GRADUALLY EXIT THE THE TAF SITES THIS
EVENING. WEAL DOWNSLOPE FLOW LATE TONIGHT SHOULD DISCOURAGE THE
REDEVELOPMENT OF LOW CLOUDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  28  51  30  47 /   0   0   0   0
GCK  27  50  29  47 /   0   0   0   0
EHA  28  52  32  48 /   0   0   0   0
LBL  28  51  30  48 /   0   0   0   0
HYS  27  46  30  45 /   0   0  10  10
P28  32  52  32  47 /   0   0  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/24
Hazardous weather outlook, Nov 28, 11:53 AM CST, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
1153 AM CST FRI NOV 28 2008

KSZ030-031-043>046-061>066-074>081-084>090-291800-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1153 AM CST FRI NOV 28 2008 /1053 AM MST FRI NOV 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:24 AM CSTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more39 hr

Nearby

High Wind Watches in Kansas, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.